Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Why am i getting abdominal pain while on postinor 2 ?

hi i have abdominal pains on off after taking postinor 2 within the 48 hours but my period have not come when should start shedding
Asked On : Fri, 8 Jul 2011
Answers:  2 Views:  626
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
why cant postinor2 be taken at midnight?
thats when i took mine the last two times ago
Answered: Tue, 23 Aug 2011
  User's Response
Welcome to HealthcareMagic.
You have side effects of Postinor 2
Postinor 2 or other emergency contraception pills alter menstrual regularity and cause side effects like delayed periods or menstrual irregularities.As you have taken within 48 hours , there are no chances of pregnancy.
We cannot say how many days it takes for periods to resume .

Take care
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor